# SDR AALA20150530003

- Difficulty date: May 23, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 6,239 hours, 2,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB LT PACK STUCK IN HIGH MODE.  AIR FLOW NOISE SO LOUD PILOTS UNABLE TO COMMUNICATE WITHOUT SHOUTING TO EACH OTHER.  INSPECTED DUCTING IN E & E COMPARTMENT WITH NO LEAKS NOTED.  PERFORMED CABIN TEMPERATURE CONTROL & INDICATION TEST IAW AMM 21-61-00, TESTED NORMAL.  PERFORMED ENG BLEED AIR DISTRIBUTION TEST IAW AMM 36-11-00, TESTED NORMAL. FOUND NOISE & AIRFLOW NORMAL IN COCKPIT WHEN PERFORMING ALL TESTS.
